# SDR COEA2009040901797

- Difficulty date: April 9, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N797FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0042
- Aircraft time: 12,688 hours, 12,955 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: GF550082
- Part serial: 528932
- Condition: Failed
- Location: Fuel System
- Part time: 7,429 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FUEL RESERVOIR LOW LIGHT AFTER TAKEOFF FROM DEPARTURE. AIRCRAFT RETURNED TO DEPARTURE WITHOUT INCIDENT. NO EMERGENCY DECLARED. REMOVED AND REPLACE FUEL RESERVOIR LOW LEVEL FLOAT SWITCH. OPS CHECK GOOD. LEAK CHECK GOOD.
